Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Bull Malays Math Sci Soc

Search In Journal Title:

Abbravation: Bulletin of the Malaysian Mathematical Sciences Society

Search In Journal Abbravation:

Publisher

Springer Singapore

Search In Publisher:

DOI

10.1007/s40840-015-0117-1

Search In DOI:

ISSN

2180-4206

Search In ISSN:
Search In Title Of Papers:

A Class of Diagonal QuasiNewton Methods for Large

Authors: Wah June Leong
Publish Date: 2015/04/10
Volume: 39, Issue: 4, Pages: 1659-1672
PDF Link

Abstract

We study the convergence properties of a class of low memory methods for solving largescale unconstrained problems This class of methods belongs to that of quasiNewton family except for which the approximation to Hessian at each step is updated by means of a diagonal matrix Using appropriate scaling we show that the methods can be implemented so as to be globally and Rlinearly convergent with standard inexact line searches Preliminary numerical results suggest that the methods are good alternative to other low memory methods such as the CG and spectral gradient methodsThis work was partially done while the author was visiting Institute of  Computational Mathematics and Scientific/Engineering Computing Academy of Mathematics and Systems Science During the visit the author was supported by the joint Chinese Academy of SciencesAcademy of Sciences for the Developing World CASTWAS Fellowship no 3240157252


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: